Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had bowel movement, odor of bleach, vomiting. Ideas?

My 4 year old grandson had a bowel movement yesterday that had an odor of bleach. He mentioned he felt like he was going to vomit in the a.m. but seemed quite normal throughout the day.

Today, his bowels, are described as "fizzy"... I have instructed my daughter to get him to the e.r. ...their are on their way. Any ideas.... He eats plenty of fiber, fruit and veggies.....they are farmers....
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
It could be due to indigestion,Don't worry it will recover it self.
If it is persistent than you have to think for medicine.
Give domperidone or ondencetrone for vomiting.
Give complete course of norflox/metronodazole.
You have to complete albendazole/ivermectine course because he is farmer and regular eater of fruits and vegetable.
Consult your doctor for proper medical management.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor